# SDR I5PA2024052288803

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,811 hours, 25,704 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115060172
- Condition: Damaged
- Location: Nlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NO: MGE305. EVENT (AIR RETURN) - L HYD QTY EICAS MSG, FOLLOWED BY COMPLETE LOSS OF HYDRAULIC FLUID AND PTU STATUS MSG. ALT GEAR AND FLAP EXTENSION PERFORMED. ON THE GROUND, FOUND LOWER HYDRAULIC FLEX LINE ON NLG DOOR ACTUATOR LEAKING. R/R FLEX LINE AND CONFIRMED NO LEAKS DURING OPS CHK. AIRCRAFT RETURNED TO SERVICE.
